# SDR RYN2008F00001

- Difficulty date: July 11, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N151GX
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24451
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low Pressure
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIR TURN BACK DUE TO LT HYDRAULIC LOW PRESSURE LIGHT AND PTU STATUS MESSAGE APPEARED ON EICAS SCREEN.  ACCOMPLISHED PTU SYS CHECK IAW FIM 29-22-00, FIGURE 104, OPS CHECKED NORMAL.  PLACED ON DEFERRAL, THE LT HYDR PUMP LOW PRESSURE INDICATION SYS IAW MEL 29-31-02.  (K)
